Journal article icon

Journal article

TEMPERATURE STATES ON GAUGE GROUPS

Publication status:
Published

Actions


Authors


HANNABUSS, K More by this author
Journal:
ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE
Volume:
57
Issue:
3
Pages:
219-257
Publication date:
1992
ISSN:
0246-0211
URN:
uuid:bfe39d6e-1740-4342-bc59-3d39774292dc
Source identifiers:
30011
Local pid:
pubs:30011

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP